# SDR AALA202203158799

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,774 hours, 9,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR CHECK DOOR PRESSURE LIGHT ON FLIGHT ATTENDANT PANEL. REPLACED R4 DOOR ASSIST BOTTLE SCHRADER VALVE O-RING PER AMM 52-10-00. SERVICE BOTTLE PER AMM 52-10-00. NO LEAKS DETECTED.
